# SDR FDEA201303310693

- Difficulty date: March 31, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 87,553 hours, 27,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS A CRACKED COVE PANEL AT OTBD MAIN TRACK ATTACH AREA OSS 677 TO OSS 705.  REMOVED DAMAGED COVE SKIN ON LH WING #2 SLAT AT OB MAIN TRACK ATTACH COVE AREA,   FABRICATED NEW, AND INSTALLED IAW BOEING DWG 114N4076 REV C & B757 SRM 51-40-02
